|Itching all over for last 5 months, scratches causes sores
Mar 16, 2011
Been positive since 1994,On HIV medication since Dec 2010. For last 5 months my client has have been itching all over. Worse at night. Do not know what my cd4 count is. Got a cream to put on skin, Itching keeping him awake at night. He has not seen a dermatologist yet but Dr gave him triamcinolone Acetonide Ointment and the more he uses it, the worse the itching.
Response from Dr. Henry
There are a wide range of HIV-related, treatment related, and non-HIV related skin problems that can cause the symptoms you describe. Your client needs to discuss with his/her HIV specialist and possibly seek consultation by a dermatologist to determine the most likely cause of the skin problem and then formulate a plan for targeted treatment. KH
toxicity of HIV meds vs. others
Am i in serious Health Danger?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.